# SDR ASAA2018101226470

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,236 hours, 11,791 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 ON ENG NR 1 FOUND FLANGE ASSEMBLY HAS A DENT. AMM 72-56-00-000-802 FIG 401, NR 1. GROUNDED - YES. REMOVED #1 ENG PRIMARY NOZZLE, PLUG ASSY, FLAME ARRESTOR & FLANGE REF B737-800 AMM 78-11-01, 78-11-02, 72-56-00. REPLACED FLANGE WITH NEW & REINSTALLED PRIMARY NOZZLE, PLUG ASSY, FLAME ARRESTOR & FLANGE REF B737-800 AMM 78-11-01, 78-11-02, 72-56-00.
